New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
11 Replies
stephanie - September 16

is feelings of frustrations a part of menopause? i just wonder because lately i've been feeling very frustrated. it gets to the point of blaming myself and everyone around me.


maxie - September 17

frustration, depression, anxiety are called mood swings which is obviously related to menopause. one can take the help of the doctor and then have control over the mood swings.


ginger - September 25

moodiness is the real source of anger and frustrations. i do believe that you can conquer this if you laern to control your mood. stay calm and relax, it will help.


izzy - September 25

what's causing your frustration steph? i think you need someone to talk to.


stephanie - September 29

yup, i don't know. sometimes i get easily emotional and from then i get frustrated and depressed. should i see a psychiatrist?


olivia - October 16

if it bothers and affects your daily activity, then you look for psychiatrist/psychologist. but it would be much better if you speak with your gyne first.


janine - October 22

getting enough sleep, eating a well-balanced diet and getting enough exercise. writing may also help.


diane - October 22

frustrations are part of mood swings. again, related to menopause.make some changes in your lifestyle or daily activity.this will surely help.


stephanie - October 30

hi ladies! i've enrolled in a gym for about a week now, for a change. i have noticed some changes and very happy with the results. thanks for your advice.


liezl - November 9

that's good can also try swimming,it's very relaxing and it can boost your breathing sensation.this will give you a good sleep!


sheila - November 10

i was prescribed with anti depressant but somehow it makes me feel dizzy and sometimes my visions are blurred. i don't know if this has something to do with antidepressant drug but it all started when i took them.


lyka - November 11

antidepressant often cause unpleasant side effects but this vary according to the specific drug.most common side effect includes sexual problems, drowsiness, sleep difficulties, and nausea.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question